On Fences and Asymmetry in Box-and-Whiskers Plots

Dümbgen, Lutz; Riedwyl, Hans (2007). On Fences and Asymmetry in Box-and-Whiskers Plots. American statistician, 61(4), pp. 356-359. Philadelphia, Pa.: Taylor & Francis Group 10.1198/000313007X247058

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz

ISSN:

0003-1305

Publisher:

Taylor & Francis Group

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:57

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1198/000313007X247058

Web of Science ID:

000250604700016

URI:

https://boris.unibe.ch/id/eprint/24387 (FactScience: 49624)

Actions (login required)

Edit item Edit item
Provide Feedback